# SDR A6WA200360015

- Difficulty date: April 23, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bac 146200A
- Aircraft serial: E2082
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN HALF ABOVE PYLON NR 2 LEADING EDGE FIXED STRUCTURE.  REMOVED AND REPLACED DOUBLER, P/N HC572H1080-001.  2 INCH CRACK TO NUTPLATE.  PIECE INTACT, BUT CRACKED ALL THE WAY THROUGH.  CAUSE OF DAMAGE, NORMAL FATIGUE.  (M)
